Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations.
Semigroup forum, Tome 44 (1992) no. 1, pp. 87-92
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1992__44_1_135130,
author = {D.A. Bredikhin},
title = {Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations.},
journal = {Semigroup forum},
pages = {87--92},
year = {1992},
volume = {44},
number = {1},
zbl = {0792.20066},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135130/}
}
D.A. Bredikhin. Varieties of groupoids associated with involuted restrictive bisemigroups of binary relations.. Semigroup forum, Tome 44 (1992) no. 1, pp. 87-92. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135130/